# SDR IPXA2014071183591

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- System (JASC): 2560 · Emergency Equipment
- Part: Cover Plate
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY ESCAPE ROPE ACCESS COVER BROKEN.  INSTALLED DOOR ASSY IPC 25-14-01-02-850.
